MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER LUXOR OPHTHALMIC MICROSCOPES; MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Model Number LX3
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that an ophthalmic microscope head was moved between two surgeries and also had camera problem.Details of procedure was not reported.No patient impact was reported.
 
Additional Manufacturer Narrative
Additional information is provided in sections b.5.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received reporting that the event occurred before cataract surgery.
 
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.The event ¿fluid/air exchange issue¿ (a0512) was removed due to "head was moved between 2 surgeries" is an intentional movement of the head rather than the head moving on its own, so "component loose - reportable malfunction" should be removed, and it is not likely that a recurrence would result in serious injury.No further reports will be submitted under mfg report number: 2028159-2025-00484.The manufacturer internal reference number is: (b)(4).

Brand Name
LUXOR OPHTHALMIC MICROSCOPES
Common Device Name
MICROSCOPE, OPERATING & ACC., AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21855557
Report Number2028159-2025-00484
Device Sequence Number11942449
Product Code HRM
UDI-Device Identifier00380657530724
UDI-Public(01)00380657530724(17)320719(11)220722(10)14X7UA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLX3
Device Catalogue Number8065753072
Device Lot Number14X7UA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/12/2025
05/08/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date04/29/2025
05/29/2025
Date Device Manufactured07/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown